Endomorphism rings of reduced torsion-free modules over complete discrete valuation rings. (English) Zbl 0282.16016


16S50 Endomorphism rings; matrix rings
16Gxx Representation theory of associative rings and algebras
Full Text: DOI


[1] Nathan Jacobson, Structure of rings, American Mathematical Society, Colloquium Publications, vol. 37, American Mathematical Society, 190 Hope Street, Prov., R. I., 1956. · Zbl 0073.02002
[2] Irving Kaplansky, Infinite abelian groups, University of Michigan Press, Ann Arbor, 1954. · Zbl 0057.01901
[3] Wolfgang Liebert, Endomorphism rings of abelian \?-groups, Studies on Abelian Groups (Symposium, Montpellier, 1967) Springer, Berlin, 1968, pp. 239 – 258.
[4] Wolfgang Liebert, Characterization of the endomorphism rings of divisible torsion modules and reduced complete torsion-free modules over complete discrete valuation rings, Pacific J. Math. 37 (1971), 141 – 170. · Zbl 0214.05704
[5] R. S. Pierce, Homomorphisms of primary abelian groups, Topics in Abelian Groups (Proc. Sympos., New Mexico State Univ., 1962), Scott, Foresman and Co., Chicago, Ill., 1963, pp. 215 – 310.
[6] R. S. Pierce, Endomorphism rings of primary Abelian groups, Proc. Colloq. Abelian Groups (Tihany, 1963) Akadémiai Kiadó, Budapest, 1964, pp. 125 – 137. · Zbl 0131.02503
[7] Kenneth G. Wolfson, An ideal-theoretic characterization of the ring of all linear transformations, Amer. J. Math. 75 (1953), 358 – 386. · Zbl 0050.11503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.